# SDR 9JLA1283

- Difficulty date: March 8, 2010
- Submitted: April 28, 2011
- Operation: Air carrier
- Aircraft: N904HD
- Make and model: Lear 45LEAR
- Aircraft serial: 0149
- Aircraft time: 3,561 hours, 2,435 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Muffler
- Part number: 12945096001
- Condition: Cracked
- Location: Cabin Air
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ROUTINE MX ON THE HYD SYS, MX DISCORVERED THAT SOME OF THE INSULATION SURROUNDING THE COCKPIT AIR DUCT MUFFLER ASSY ON THE FLOOR STRUCTURE IN THE AFT BAGGAGE AREA.  INVESTIGATION REVEALED THAT THE MUFFLER WAS CRACKED IN 2 AREAS ALONG THE VERTICAL SIDE AT CORNER 3" LONG AND THE OTHER 2.5" LONG NEAR THE INLET PORT.  THE CRACKS WERE REPORTED TO TECH SUPPORT. THE UNIT WAS REPLACED WITH NEW.
